# SDR CALA2025110410888

- Difficulty date: October 21, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,351 hours, 28,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A122113
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING FWD CARGO DOOR STRAP FOR FABRICATION FOUND AN ELONGATED HOLE LOCATED AT RBL21, STA 500, AND S-26R. REPAIRED PER ECRA 5311-03406 PART 1 INTERIM REPAIR, ON THE BS500 FRAME INNER CHORD REPAIR BETWEEN S-24R AND 26R, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REV OF ECRA5311-03406 ON OR BEFORE 75,000 TOTAL FLIGHT CYCLES
